Some inequalities for operator monotone functions

[thumbnail of 10.2478_awutm-2022-0008.pdf]
10.2478_awutm-2022-0008.pdf - Published Version (295kB) | Preview

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2022) Some inequalities for operator monotone functions. Annals of West University of Timisoara - Mathematics and Computer Science, 58 (1). pp. 100-110. ISSN 1841-3307

Dimensions Badge

Altmetric Badge

Item type Article
DOI 10.2478/awutm-2022-0008
Official URL
Subjects Current > FOR (2020) Classification > 4901 Applied mathematics
Current > Division/Research > College of Science and Engineering
Keywords applied mathematics, operator monotone functions, operator functions
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login